# SDR DALA2017081306219

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CABIN INTERIOR, RIGHT SIDE CREASE BEAM WEB CORRORED BETWEEN STATIONS 400-420. MAINTENANCE REMOVED AND REPLACED CREASE BEAM WEB IAW ERA 560585-14 BETWEEN STA 400-420 CABIN INTERIOR, RIGHT SIDE.
